# SDR 2001F00709

- Difficulty date: October 29, 2001
- Submitted: December 4, 2001
- Operation: Air carrier
- Aircraft: N425MA
- Make and model: Swrngn SA227AC
- Aircraft serial: AC640
- Aircraft time: 26,568 hours, 33,918 cycles
- System (JASC): 7920 · Engine Oil Distribution (Airframe Furnished)
- Part: B-Nut
- Condition: Loose
- Location: Engine
- Stage of operation: DE
- How discovered: O
- Nature of condition: K, J, R
- Precautionary procedure: E

## Discrepancy

FLT 6003 - SEA - CREW OBSERVED THAT THE LEFT OIL PRESS LOW CAME ON PRESSURE DROPPING TO ZERO DURING DESCENT INTO SEA. THE LEFT ENGINE TORQUE ALSO STARTED TO DROP. THE LEFT ENGINE TORQUE INDICATION ALSO STARTED TO DROP. THE CREW FEATHERED AND SHUTDOWN THE ENGINE. CREW NOTICED OIL LEAKING ON THE GROUND DURING THE POST FLIGHT. A LOOSE B-NUT WAS FOUND AT THE NTS 4-WAY UNION ON THE LINE GOING TO THE TAPPING PORT FITTING FOR CHECKING NTS PRESSURE. THE B-NUT IS NORMALLY INSTALLED AND TIGHTENED DURING ENGINE INSTALLATION. THERE WAS NO MAINTENANCE PERFORMED IN THIS AREA AT THE LAST INSPECTION. THE ENGINE WAS INSTALLED AT A/C TAT 26,567.6, TAC 33,918. THE ENGINE HAD BEEN INSTALLED RO 358.5 HOURS AND 524 CYCLES. (M)
